# SDR 9516249601

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47038
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Assy
- Condition: Corroded
- Location: Lt/Rt Engines
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION IN BOTH THE LEFT AND RIGHT PYLON FORWARD ENGINE MOUNT ISOLATOR HOUSINGS.  REPLACED BOTH YOKE ASSEMBLIES PER MM 71-20-3.
